Research articles

  1. C. Araujo, A-M. Castravet, Ivan Cheltsov, K. Fujita, A-S. Kaloghiros, J. Martinez-Garcia, C. Shramov, H. Süss, N. Viswanathan. The Calabi Problem for Fano Threefolds. June 2020.
    Book manuscript.
  2. J. Martinez-Garcia, C. Spotti. Some observations on the dimension of Fano K-moduli. January 2021.
    Arxiv pre-print
  3. P. Cascini, J. Martinez-Garcia, Y. Rubinstein. Some remarks on asymptotically log Fano varieties. August 2020.
    ArXiv pre-print.
  4. P. Gallardo, J. Martinez-Garcia, C. Spotti. Applications of the moduli continuity method to log K-stable pairs. J. Lond. Math. Soc. (2) 103 (2021), no. 2, 729–759.
    Journal article. ArXiv pre-print.
  5. J. Martinez-Garcia. Constant scalar curvature Kähler metrics on rational surfaces. To appear in Math. Nachr. December 2017.
    Journal article. ArXiv pre-print.
  6. P. Gallardo, J. Martinez-Garcia, Z. Zhang. Compactifications of the moduli space of plane quartics and two lines. Eur. J. Math. 4(3), 1000-1034 (2018).
    Journal article. ArXiv pre-print.
  7. I. Cheltsov, J. Martinez-Garcia. Unstable polarized del Pezzo surfaces. To appear in Trans. Amer. Math. Soc. 372 (2019), 7255-7296
    Online first version. ArXiv pre-print.
  8. P. Gallardo, J. Martinez-Garcia. Moduli of cubic surfaces and their anticanonical divisors. Rev. Mat. Complut. 32 (2019), no. 2, pp 853–873.
    Journal article. ArXiv pre-print.
  9. I. Cheltsov, J. Martinez-Garcia, Stable polarized del Pezzo surfaces. Int. Math. Res. Notices (2020) Vol. 18. 5477–5505
    Online first version. ArXiv pre-print.
  10. P. Gallardo, J. Martinez-Garcia. Variations of geometric invariant quotients for pairs, a computational approach. Proc. Amer. Math. Soc. 146 (2018), no. 6, 2395–2408.
    Journal article. ArXiv pre-print. Python code.
  11. I. Cheltsov, J. Martinez-Garcia. Dynamic alpha-invariants of del Pezzo surfaces. Int Math Res Notices (2016) Vol. 10. 2994–3028.
    Journal article. ArXiv pre-print.
  12. J. Martinez-Garcia. Log canonical thresholds of del Pezzo surfaces in characteristic p. Manuscripta Math. 145, (2014), no. 1, pp 89–110.
    Journal article. ArXiv pre-print.


  1. PhD Thesis: Dynamic alpha-invariants of del Pezzo surfaces with boundary.
    Jesus Martinez Garcia
    June 2013, Edinburgh, UK.
  2. Survey: Toric Varieties in a Nutshell.
    Jesus Martinez Garcia.
    Ph.D. First Year Report. 31 August 2010, Edinburgh, UK.

Non-mathematical research articles

These are two papers published in my undergraduate times. They are not related to Geometry and only very loosely related to Mathematics.

  1. Jorge E. López de Vergara, Javier Aracil, Jesús Martínez, Alfredo Salvador, José Alberto Hernández. Application of ontologies for the integration of network monitoring platforms. Proceedings of the 1st European Workshop on Mechanisms for Mastering Future Internet, 10-11 July 2008, Salzburg, Austria.
  2. Ignacio Gutiérrez, Jesús Martínez, Pedro María Santiago, José Luis García Dorado, Jorge E. López de Vergara, Javier Aracil, Francisco Jesús Montserrat, Esther Robles, Tomás P. de Miguel. Análisis de la relación entre la intensidad del tráfico de datos y el número de alumnos en universidades españolas (Analysis of the relationship among the data ow traffic intensity and the number of students in Spanish universities). Actas de las VI Jornadas de Ingeniera Telemática (Jitel 2007), Málaga, 17-19 September 2007.